# SDR SIMA201013304

- Difficulty date: May 12, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 15,063 hours, 13,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE AFT EMERGENCY LIGHT FLOOR STRIP CONNECTION TO BE BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FLOOR LIGHT STRIP IAW EMB AMM 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
